# SDR CALA2024102300911

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N14502
- Make and model: Airbus A321-271NX
- Aircraft serial: 11598
- Aircraft time: 2,763 hours, 949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

34C EMERGENCY EXIT SIGN LOOSE SECURED LOOSE EMERGENCY EXIT SIGN AT SEAT 34C REF AMM 33-51-16.
